# SDR DALA2021020900765

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 74,088 hours, 28,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Condition: Binding
- Location: Seat Belt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN'S SEATBELT WILL NOT RELEASE. THIS COULD PREVENT PROPER EXECUTION OF ESCAPE IN AN EMERGENCY AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE FOUND THAT THE BUCKLE CENTER HUB FASTENER WAS LOOSE. THE FASTENER WAS SECURED AND THE BUCKLE NOW OPERATES NORMALLY. (LP #7554569 )
